Last reply 1 year ago
Medications

I started taking 3200mg daily now of gabapetin. I’m in a lot of pain with my legs. Now getting a stabbing pain in my foot since yesterday. Trying to wait it out this week before I call my doctor again. Doctor sending me for blood work sooner than I hoped. Maybe she will see something. Besides the pain in my legs they feel like they are vibrating.

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


lmhf
1 year ago

I’m sorry that you are hurting. You are taking a high dose of Gabapentin, but the drug does take some time to get into your system. I was told by my Neuro several weeks. I’ve also had the vibrating, or buzzing that you describe. It usual comes and goes, but the pain is constant, with some days being worse and disrupting my sleep.

Perhaps switching to another medication would provide better results?
http://mymsaa.org/ms-information/symptoms/pain/
Has a lot of information that may be helpful. I hope you find some relief soon, even if it’s just manageable pain.


farmgirl61
1 year ago

I took gabapentin for a few months. Made me gain lots of weight and didn’t work well for my pain. I switched to
Lyrica. I feel a whole lot better

Post Comment

You must be logged in to reply to this topic.